Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Existenzbeweis betreffend funktionen, welche zu einer eigentlich diskontinuierlichen automorphen gruppe gehören

  • 12 Accesses

This is a preview of subscription content, log in to check access.

References

  1. 1)

    A. Hurwitz,Zur Theorie der automorphen Funktionen von beliebig vielen Variaban [Mathematiche Annalen, Bd. LXI (1905), S. 325–368].

  2. 2)

    H. PoincarÉ,Mémoire sur les fonctions fuchsiennes [Acta Mathematica, Bd. I (1882), S. 193–294].

Download references

Author information

Correspondence to W. F. Osgood.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Osgood, W.F. Existenzbeweis betreffend funktionen, welche zu einer eigentlich diskontinuierlichen automorphen gruppe gehören. Rend. Circ. Matem. Palermo 35, 103–106 (1913). https://doi.org/10.1007/BF03015594

Download citation